Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 4705072, 9 pages
http://dx.doi.org/10.1155/2016/4705072
Research Article

A W-Band Radiometer with the Offset Parabolic Antenna for Radiometric Measurements

School of Electronic and Optical Engineering, Nanjing University of Science & Technology, Xiaolingwei Avenue 200, Xuanwu District, Nanjing, Jiangsu 210094, China

Received 18 September 2015; Revised 5 December 2015; Accepted 3 January 2016

Academic Editor: Atsushi Mase

Copyright © 2016 Li Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Wu, Shu-sheng Peng, Jian-zhong Xu, and Ze-long Xiao, “A W-Band Radiometer with the Offset Parabolic Antenna for Radiometric Measurements,” International Journal of Antennas and Propagation, vol. 2016, Article ID 4705072, 9 pages, 2016. https://doi.org/10.1155/2016/4705072.